# SDR AALA202207203295

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 23,042 hours, 9,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS MESSAGE 4R CHECK DOOR PRESSURE. SERVICED 4R DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. CIDS MESSAGE CLEARED.
